# SDR SIMA2012058014

- Difficulty date: February 26, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N858
- Make and model: Schler ASW15B
- Aircraft serial: 15231
- Aircraft time: 20,652 hours, 17,802 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: 8581
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 9805 THE CREW FOUND FIRST OFFICIER EMERGENCY FLASHLIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REVIEWED THE MEL AND ENSURE APPROPRIATE MAINTENANCE ACTIONS ARE TAKEN TO RESTORE THE ITEM/SYSTEM.  REMOVED AND REPLACED THE FIRST OFFICIER FLASHLIGHT ASSY IAW EMB AMM 33-50-16.  OPERATIONAL CHECK WAS GOOD.  MEL IS RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
